National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 539499

Case Details

VAERS ID: 539499 (history)  
Form: Version 1.0  
Age: 12.0  
Gender: Female  
Location: Foreign  
Vaccinated:2013-01-20
Onset:2013-01-26
   Days after vaccination:6
Submitted: 2014-08-11
   Days after onset:561
Entered: 2014-08-11
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / UNK UN / UN

Administered by: Other       Purchased by: Other
Symptoms: Angioedema, Lip swelling, Swollen tongue, Urticaria
SMQs:, Anaphylactic reaction (narrow), Angioedema (narrow), Oropharyngeal allergic conditions (narrow), Oropharyngeal conditions (excl neoplasms, infections and allergies) (narrow), Hypersensitivity (narrow), Drug reaction with eosinophilia and systemic symptoms syndrome (broad)

Life Threatening? Yes
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? No
Office Visit? No
ER Visit? Yes
ER or Doctor Visit? No
Hospitalized? Yes, ? days
   Extended hospital stay? No
Previous Vaccinations:
Other Medications: Icatibant acetate
Current Illness: Immunisation
Preexisting Conditions: GARDASIL, Immunisation
Allergies:
Diagnostic Lab Data:
CDC Split Type: WAES1408SWE006327

Write-up: Case received from non-healthcare professional via Health Authorities on 06-Aug-2014 under the reference number SE-MPA-2014-004499 from Sanofi Pasteur MSD (reference # SE-1577272925-E2014-07010) on 08-AUG-2014. The primary reproter was a relative to the patient. A 12-year old female patient had received an unspecified dose of GARDASIL, (batch number not reported) via not reported route of administration in not reported site of administration on 20-Jan-2013 and later on 25-Jan-2013 she developed urticaria, and on 26-Jan-2013 lip swelling, tongue swelling and angioedema. The patient developed urticaria all over the body 5 days post vaccination and the day after swollen tongue and lips. Was treated with FRIAZYR (also reported as a suspect therapy) and adrenaline at hospital. The reporter writes that she has now had hereditary angioedema (HAE) for one and a half year and that this reaction has triggered HAE. No information on medical history reported, but it is stated in the report that the patient has received 2 doses of GARDASIL. However, it is not stated whether she has reacted on both or just one of the vaccinations. At the time of reporting, the patient had not recovered. According to the health authority, the reactions were possibly related to vaccination. According to clinician at MPA, hereditary angioedema should not be coded. The company decided to follow the coding of the HA. The HA report was assessed as serious due to hospitalisation, disabling and life threatening (although not further specified).


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=539499


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166